Radius constants for functions associated with a limacon domain
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let $\mathcal{A}$ be the collection of analytic functions $f$ defined in $\mathbb{D}:=\left\{\xi\in\mathbb{C}:|\xi|<1\right\}$ such that $f(0)=f'(0)-1=0$. Using the concept of subordination ($\prec$), we define \begin{align*} \mathcal{S}^*_{\ell}:= \left\{f\in\mathcal{A}:\frac{\xi f'(\xi)}{f(\xi)}\prec\Phi_{\scriptscriptstyle{\ell}}(\xi)=1+\sqrt{2}\xi+\frac{\xi^2}{2},\;\xi\in\mathbb{D}\right\}, \end{align*} where the function $\Phi_{\scriptscriptstyle{\ell}}(\xi)$ maps $\mathbb{D}$ univalently onto the region $\Omega_{\ell}$ bounded by the limacon curve \begin{align*} \left(9u^2+9v^2-18u+5\right)^2-16\left(9u^2+9v^2-6u+1\right)=0. \end{align*} For $0<r<1$, let $\mathbb{D}_r:=\{\xi\in\mathbb{C}:|\xi|<r\}$ and $\mathcal{G}$ be some geometrically defined subfamily of $\mathcal{A}$. In this paper, we find the largest number $\rho\in(0,1)$ and some function $f_0\in\mathcal{G}$ such that for each $f\in\mathcal{G}$ \begin{align*} \mathcal{L}_f(\mathbb{D}_r)\subset\Omega_{\ell} ~ ~ \text{\ for every }~ 0<r\leq\rho, \end{align*} and \begin{align*} \mathcal{L}_{f_0}(\partial\mathbb{D}_\rho)\cap\partial\Omega_{\ell}\neq\emptyset, \end{align*} where the function $\mathcal{L}_f:\mathbb{D}\to\mathbb{C}$ is given by \begin{align*} \mathcal{L}_f(\xi):=\frac{\xi f'(\xi)}{f(\xi)}, \quad f\in\mathcal{A}. \end{align*} Moreover, certain graphical illustrations are provided in support of the results discussed in this paper.
Abstract
Let $\mathcal{A}$ be the collection of analytic functions $f$ defined in $\mathbb{D}:=\left\{\xi\in\mathbb{C}:|\xi|<1\right\}$ such that $f(0)=f'(0)-1=0$. Using the concept of subordination ($\prec$), we define \begin{align*} \mathcal{S}^*_{\ell}:= \left\{f\in\mathcal{A}:\frac{\xi f'(\xi)}{f(\xi)}\prec\Phi_{\scriptscriptstyle{\ell}}(\xi)=1+\sqrt{2}\xi+\frac{\xi^2}{2},\;\xi\in\mathbb{D}\right\}, \end{align*} where the function $\Phi_{\scriptscriptstyle{\ell}}(\xi)$ maps $\mathbb{D}$ univalently onto the region $\Omega_{\ell}$ bounded by the limacon curve \begin{align*} \left(9u^2+9v^2-18u+5\right)^2-16\left(9u^2+9v^2-6u+1\right)=0. \end{align*} For $0<r<1$, let $\mathbb{D}_r:=\{\xi\in\mathbb{C}:|\xi|<r\}$ and $\mathcal{G}$ be some geometrically defined subfamily of $\mathcal{A}$. In this paper, we find the largest number $\rho\in(0,1)$ and some function $f_0\in\mathcal{G}$ such that for each $f\in\mathcal{G}$ \begin{align*} \mathcal{L}_f(\mathbb{D}_r)\subset\Omega_{\ell} ~ ~ \text{\ for every }~ 0<r\leq\rho, \end{align*} and \begin{align*} \mathcal{L}_{f_0}(\partial\mathbb{D}_\rho)\cap\partial\Omega_{\ell}\neq\emptyset, \end{align*} where the function $\mathcal{L}_f:\mathbb{D}\to\mathbb{C}$ is given by \begin{align*} \mathcal{L}_f(\xi):=\frac{\xi f'(\xi)}{f(\xi)}, \quad f\in\mathcal{A}. \end{align*} Moreover, certain graphical illustrations are provided in support of the results discussed in this paper.
참고문헌 (22)
- R. M. Ali, "Radii of starlikeness associated with the lemniscate of Bernoulli and the left-half plane", Appl. Math. Comput, 218(11), pp.6557~6565 (2012)[DOI]
- T. Bulboacǎ, "Differential Subordinations and Superordinations, Recent Results" (2005), House of Scientific Book Publ
- N. E. Cho, "Differential subordination and radius estimates for starlike functions associated with the Booth lemniscate", Turkish J. Math, 42(3), pp.1380~1399 (2018)
- N. E. Cho, "Radius problems for starlike functions associated with the sine function", Bull. Iranian Math. Soc, 45(1), pp.213~232 (2019)[DOI]
- P. L. Duren, "Univalent functions" (1983), Springer-Verlag
- S. Gandhi, "Starlike functions associated with a lune", Asian-Eur. J. Math, 10(4), pp.1750064~ (2017)[DOI]
- A. W. Goodman, "Univalent functions. Vol. II" (1983), Mariner Publishing Co., Inc
- R. Kargar, "On Booth lemniscate and starlike functions", Anal. Math. Phys, 9(1), pp.143~154 (2019)[DOI]
- K. Khatter, "Starlike functions associated with exponential function and the lemniscate of Bernoulli", Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 113(1), pp.233~253 (2019)[DOI]
- W. C. Ma, "A unified treatment of some special classes of univalent functions", Proceedings of the Conference on Complex Analysis, pp.157~169 (1994), Int. Press
- R. Mendiratta, "A subclass of starlike functions asso-ciated with left-half of the lemniscate of Bernoulli", Internat. J. Math, 25(9), pp.1450090~ (2014)[DOI]
- R. Mendiratta, "On a subclass of strongly starlike functions associated with exponential function", Bull. Malays. Math. Sci. Soc, 38(1), pp.365~386 (2015)[DOI]
- S. S. Miller, "Differential subordinations" (2000), Marcel Dekker, Inc
- V. Ravichandran, "Radius of convexity and radius of starlikeness for some classes of analytic functions", Complex Variables Theory Appl, 33(1-4), pp.265~280 (1997)[DOI]
- K. Sharma, "Starlike functions associated with a car-dioid", Afr. Mat, 27(5-6), pp.923~939 (2016)[DOI]
- J. Sokół, "Radius problems in the class S L ∗", Appl. Math. Comput, 214(2), pp.569~573 (2009)[DOI]
- J. Sokół, "Radius of convexity of some subclasses of strongly starlike functions", Zeszyty Nauk. Politech. Rzeszowskiej Mat, (19), pp.101~105 (1996)
- Anbhu Swaminathan, "Sufficient conditions and radii problems for a starlike class involving a differential inequality", 대한수학회보, 57(6), pp.1409~1426 (2020), 대한수학회[DOI]
- L. A. Wani, "Radius problems for functions associated with a nephroid domain", Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 114(4), pp.20~ (2020)[DOI]
- L. A. Wani, "Starlike and convex functions associated with a nephroid domain", Bull. Malays. Math. Sci. Soc, 44(1), pp.79~104 (2021)[DOI]
- L. A. Wani, "Certain geometric properties of starlike functions re-lated to a limacon domain", Mathematics in Engineering, Science and Aerospace (MESA), 12(2), pp.323~342 (2021)
- Y. Yunus, "Subclass of starlike functions associated with a limacon", AIP Conference Proceedings, 1974(1), pp.030023~ (2018), AIP Publishing
